# SDR AALA201607319005

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 34,561 hours, 15,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT UNDER FORWARD FLIGHT ATTENDANT SEAT INOPERATIVE.  REPLACED THE BATTERY AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
